I was told that I have hyperthyroid because of a hot adenoma in Aug. I had rai by the end of Aug but my TSH level low every time I go to doctor. I am not taking any medication just beta blockers for the very bad symptoms that I am having. Extreme fatigue, joint pain, tremors, dry skin, insomnia and constipation. Also very painful and sensitive neck and under neck. TSH .293, .01 to .006 and my Free T4 1.57 to 1.78 just a little high. Also told my Lymph auto was low 27.0. and my antibodies negative. Should I be concern? I really don't want to take rai again because my symptoms got worse. The endocrinologist does not think its the adenoma anymore what else could it be?
Had ultrasound last week and the adenoma did get a 5mm smaller but did mention new heterogeneity noted diffusely in the echotexture gland .
thank you for your time
This is the sort of thing that requires a specialist, especially if a suspected benign or malignant growth might be causing problems.
The extreme joint pain, tremors and fatigue, etc. may actually be something else, such as a chronic infection. You should be checked for Mycoplasma species and Chlamydia pneumoniae and Borrelia b.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.